Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lyrical

Should I Be Spot Treating?

Recommended Posts

I've been on Tazorac and Benziq (5.25 % BP) for the past month or so and was wondering whether I should be applying them to my entire face or just certain pimples as they appear. I'm kind of reluctant to apply Tazorac to my entire face as it dries everything up and I'm not sure if I'm using too much or too little. The Benziq isn't as irritable but I still spot treat with that too. Should I continue what I'm doing, or should I apply both creams to my face as a whole?

Share this post


Link to post
Share on other sites

I have never used the medication in question, but lets say that you do cover your face with it daily and it does dry your face up. Within a few weeks your skin ought to adjust to it and then any dryness should subside. I know that this is the case with benzoyl peroxide and I am guessing...key word...guessing that this medication would be no different. Either way, you might as well give it a try. Trial and error seems to be the best way to find the best solution to any problem...

Share this post


Link to post
Share on other sites
I have never used the medication in question, but lets say that you do cover your face with it daily and it does dry your face up. Within a few weeks your skin ought to adjust to it and then any dryness should subside. I know that this is the case with benzoyl peroxide and I am guessing...key word...guessing that this medication would be no different. Either way, you might as well give it a try. Trial and error seems to be the best way to find the best solution to any problem...

I'm trying that, but I had a sudden break out yesterday that might have been from using the BP and Tazarac all over my face. I'll keep it up for another week to see if it is persistent.

On another note, that break out might have happened because I had a really greasy slice of pizza a day or two before. I never really thought diet would affect my acne, but my skin changed a lot after eating that.

Share this post


Link to post
Share on other sites

Were you really prescribed both Tazorac and BP ? Because thats outrageous! Tazorac alone is do irritating to the skin...and with BP? Wow man. How u do it?

I know with BP my skin is dry and red, but if i added Tazorac....wow I think I wouldnt have skin left...

no skin...no acne? lol i mjust kidding but really how?

I know different peoples skin is different but I dont think it a good idea to use both.

Share this post


Link to post
Share on other sites
Were you really prescribed both Tazorac and BP ? Because thats outrageous! Tazorac alone is do irritating to the skin...and with BP? Wow man. How u do it?

I know with BP my skin is dry and red, but if i added Tazorac....wow I think I wouldnt have skin left...

no skin...no acne? lol i mjust kidding but really how?

I know different peoples skin is different but I dont think it a good idea to use both.

uh hmm id just use one or the other

taz is especailly drying to your skin use a moisturizer if your going to use it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×